# SDR ASAA0752153

- Difficulty date: October 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 2,491 hours, 781 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FAULT CODE 73 30312 ON NR 2 ENGINE START.  SWITCH SIGNAL AND ARINC BUSS DATA DISAGREE.  COMPLETED FIM 73 24 STEP E (1) THROUGH L.  NO FAULTS SHOWING AT THIS TIME.  REPLACED NR 2 ENGINE EEC.  REF MM 73 21 60 & MM SUPP 73 21 60.  COMPLETED FIM 73 24 TASK 813.  REPAIR CONFIRMED.
